# SDR SWAA2025050664740

- Difficulty date: April 28, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 24,440 hours, 12,430 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LH SIDE FLASHLIGHT WILL NOT TEST<[01] REPLACED AFT GALLEY LH SIDE FLASHLIGHT IAW CMM 25-60-13;[02] TASK COMPLETE
